Couldn't find what you looking for?

TRY OUR SEARCH!

I honestly believe the bloating and weight gain is due to the gut. Taking pills causes high acidity and kills good bacteria. I am taking tramadol and gaining weight without eating much at all. But when i take probiotics the bloating goes down. It is a constant battle to keep the gut balanced. I take thyroid meds as well. And i have chronic migraines. We overtoxify the body with acidifying foods and meds. The root cause of body pain and fatigue is draining the adrenals and putting the nervous system on alert. Trauma causes us to remain in fight or flight. Im doing meditation and detoxing the body with Plexus and smoothies, No sugar, slowly while weening off tramadol. When we release deep trauma from fear the body can heal and operate optimally. Less food is good because its less for the body to dealwith. Good luck everyone. LOVE.
Reply

Loading...

I too had a serious bike accident and have been on Tramadol for about 2.5 years. I quit cold turkey and have gained a pound a day since I quit. Does this just get worse and worse? I eat healthy and work out so I know it's not my lifestyle. Making me crazy. Did you get any good answers to your issues?
Reply

Loading...

I lost a bit more than 30 lbs in the beginning. Then the weight started returning slowly. Then, after over 3 years of use, I quit it and then the weight started piling on rapidly. I've put on 12 lbs over the winter/spring period. And it isn't slowing down. I'm also experiencing extreme fatigue, which I believe is due to exhaustion of my adrenal glands, an effect of Tramadol.
Reply

Loading...

I do not believe they were prescribed to you to feel happy. I can't believe your doctor would give you a new script for Tramadol so you can "feel" happy.
Reply

Loading...

I do not believe they were prescribed to you to feel happy. I can't believe your doctor would give you a new script for Tramadol so you can "feel" happy.
Reply

Loading...

Bubble08. Did you ever get to the bottom of your swelling issues. My wife recently quit tramadol and has the same symptoms. Severe fluid retention.
Reply

Loading...

I lost weight. I was on it for almost nine years and just to a size 10. I have weaned myself off and I have gained a pant size and my feet and legs swell really bad
Reply

Loading...

I lost weight. I was on it for almost nine years and just to a size 10. I have weaned myself off and I have gained a pant size and my feet and legs swell really bad
Reply

Loading...

I’ve been off tramadol for 5 weeks and I’m still gain weight daily. I’ve gained 15lbs. I’m eating healthy and exercising. I’m hoping this will stop soon.
Reply

Loading...

I was first on Hydrocodone, them Tramadol and was a constant user for 13 years for chronic lower back issues (discs / arthritis / etc.). Over that period of time I gained 65 pounds. Now, I am 100% positive not all of that was due to Tramadol, I went from a physical labor job to a desk job, got older, had a kid, etc. That said, I quit Tramadol this past December (2018) and have lost almost 40 pounds in 11 months! I literally changed NOTHING other than stopping Tramadol. I was incredibly freaked out thinking I had some other horrible disease but a slew of blood and imagine tests with my doc showed everything completely normal. He believes it was the Tramadol cessation.

Side note: For those of you thinking about taking Tramadol for long-term care, PLEASE DON'T. Talk to your doc, get in shape, eat better, whatever it takes. Getting off this medication was the hardest thing I've ever done in my life. That should speak volumes, as when I was a young and dumb teen, I had multiple addictions to illicit substances and getting clean from those didn't hold a candle to Tramadol.

I can also report that Tramadol over the long term had a horribly negative effect on my general well-being, attitude, etc. I was quick to temper, rarely found joy in daily life and was still struggling with pain. Again, stopping Tramadol (cold turkey mind you) and my mood improved 1000% after the withdrawals were over.

It was effective for my back pain, but it was SOOOO not worth the side effects or withdrawals.

Reply

Loading...